Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 413529, 12 pages
http://dx.doi.org/10.1155/2013/413529
Research Article

A Modified Generalized Laguerre Spectral Method for Fractional Differential Equations on the Half Line

1Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, Eskisehir Yolu 29.Km, 06810 Ankara, Turkey
2Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Institute of Space Sciences, Magurele-Bucharest, Romania
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
5Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt

Received 21 May 2013; Accepted 7 July 2013

Academic Editor: Soheil Salahshour

Copyright © 2013 D. Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Baleanu, A. H. Bhrawy, and T. M. Taha, “A Modified Generalized Laguerre Spectral Method for Fractional Differential Equations on the Half Line,” Abstract and Applied Analysis, vol. 2013, Article ID 413529, 12 pages, 2013. https://doi.org/10.1155/2013/413529.